I have been taking 150 mg of Wellbutrin for a month. My Dr wants me to go to 300 mg. Will I feel a lot better taking the 300mg? Has anybody gone from 150 to 300 mg of Wellbutrin. I feel good, my Doctor said I will feel great on 300mg.Want to get over depression, not wanting to do things, not social, etc. Any side effect issues. I tolerated the 150 well.
300 is the usual therapeutic level though dosage can go as high as 450mgs. your doctor is right and you should tolerate well since you did ok on 150mgs.
Hey there! I started on 150 mg and after a few weeks went up to 300 mg. I honestly didn't experience any additional side effects. They only side effect I get ( which i had from the start) are little muscle jerks, but they aren't noticeable to others or bothersome to me. I feel pretty good on it! Sounds like you'll do great!
Sounds great so far! Wellbutrin is widely prescribed and generally well tolerated by patients, with few side effects. I think you'll experience increasingly positive results and wish you good luck. Keep us posted.
Yes. I take 150mg in the morning and 150MG in the afternoon and I feel much better than just taking one day.
This is the exact question I wanted to ask so I appreciate the responses even if most of them are 6 years old.
I just increased yesterday and I don't feel so much drowsy as "out of it". I have chllls and my extremities feel a little disconnected from my brain-if that makes any sense. I feel groggy and foggy.
I am wondering how soon this will subside because I am afraid to take my next 150 mg if it's going to elevate this bad feeling. With my doctor's permission I increased my dose because 200 mg a day was not working well anymore. So at this point I am going on faith that it will be ok.
February 1, 2017:
In late August of 2016, I'd been just above suicidal for over 3 months; I was just barely functioning at work, and I'd completely shut down emotionally outside of work.
I couldn't advocate for myself in my "romantic" relationship (which was toxic). I'd been taking various psych meds for over 20 years at that point.
I began 150 mg Wellbutrin XL. I did experience some side effects, such as clenching my jaw and two other things that I can no longer recall.
After a week, I was doing much better, but still not as good as I'd hoped that I could. I followed my doctor's advice and waited the recommended three more weeks to have our appointment without increasing the dosage on my own. By the time the second appointment came around, the side effects had lessened a lot.
At the second appointment (4 weeks after beginning the 150 mg XL), my psychiatrist increased my dosage to 300 mg. While I did experience a slight resurgence in the side effects, they went away completely within 2 months.
I feel great now. I'm not sure what feeling better could possibly feel like. I'm now cheerful most of the time, yet I'm still able to feel sadness when appropriate, like when a guy told me he didn't want to date me anymore. The difference now is that I can cry for a day or two and then I'm honestly able to move on from those unpleasant feelings.
Yes, I was taking 150 Wellbutrin XL for over a year along with Lexapro 20mg.
Take Lexapro at night & Wellbutrin in am. Wellbutrin compliments a SSRI as they affect different chemical in brain.
Recently because my husband has been very ill, I started suffering more with depression, lack of motivation & just getting by. My dr. approved an increase to 300mg. I was afraid of going through some side effects however, I really smoothed through with taking Bonnine Sea Sickness Tablets that help with dizziness & upset stomach. I read a tip about this to help with transitions. I only noticed mild side effects for about 3 days. I immediately started to feel better! It has helped with motivation, emotions, better focus, etc. And, I'm noticing it is helping with appetite control which I so desperately needed. I have started a short walking program at the beach whereas, before I couldn't get off the couch or out of the house easily.
I'm so thankful the increase has helped me & I hear if it agrees with you, your depression gets better & better!
This is my experience with the increase & it has been a life saver for me & my caregiving for my husband. I hope anyone that goes to the increase has an improvement!! XO
I too am wondering when I should increase my dosage. I have been on 150 mg Wellbutrin SR for two weeks now. It's suppose to be two a day but I started off with one in the morning to see how my body reacted. Insomnia the first few nights and I had taken my pill at 7am , I couldn't imagine if I took my second dose how long I'd be up. I am taking this Bc I have very little energy mostly do to not sleeping more than a few hours a night for past 3 years. My fiancé has severe ADHD , anxiety , and panic attacks as well as insomnia. So I'm up with him. And now recently my 3 year old wakes up twice a night also. So this helps me not feel tired when I only get a few hours of sleep and it has lifted my mood and makes me want to get off work he couch and be productive. However my side effects now are hand tremors and I feel like my body is shaky from the inside.
I also have body twitches at night where it wakes me up... I work in surgery so I can't have shaky hands. I want to eventually up my dose Bc I feel it wears off around 6pm but I'm scared to with these side effects and making them worse. So I guess my question also is when should I up my dose and how long between doses do you wait. It says 6-8hours to avoid risk of seizures ? Any advice is greatly appreciated !
I was prescribed Wellbutrin on Monday and was told by my pharmacist to take one a day for 3 days and then switch to the full dose of 2 a day. Should I be waiting longer to take 2? My doctor just prescribed it as a 2 a day and didn't give any instructions on starting with a smaller dose.
Hi there, if you are feeling good at 150, I would not go up tp 300 because the side effects are likely to intensify. I made the error of increasing the dose and became very hostile, angry and irritable. Overall though, this drug works for me at 300, and I do have days when I like myself and view the world as a kind place
Hi I have been taking Wellbutrin since July on 150 mg. I look like I have Parkinson’s disease when I am at rest. Bc when I’m resting or sitting or thinking or getting nervous then I can’t stop jerking and twitching!! Can this be the drug? Also, now this week my Dr raised me to 300 mg and now my Immovane sleeping pill is not keeping me asleep longer than 4 hours?? Can this be the drug too? I have to increase the Immovane now to 1 1/2 pills. I think I feel better mentally on the Wellbutrin 300 mg bc I’m not caring as much and just accepting my situation of why I went on the antodepressants in the first place ... But this twitching has to stop!!! HELP!!
I worked in the pharma industry. All of the generics cause really bad side effects from their fillers and amount of the active drug. PAR Pharma(I do not work for them) is a generic manufacture that I heard is bio equivalent to the brand Wellbutrin. I take 150mg with zero side effects. I have the PAR bupropion 300mg ready to increase to but I am nervous about the groggy side effects people have mentioned. I am already a tired person. I need energy not lethargy.
They’ll generally start you with 150mg, later upping you to the therapeutic level - usually 300 mg. I took 150 for a month and then went to 300. I have to say that this is a great adhd drug. Strange, lucid dreams hAve been my only negative side-effect, and I’m the type who almost never remembers a dream. I do these. Otherwise all good.
My Dr put me on 150mg XL for a week and I was feeling much better, then he upped it to 300, I am on my 4th day & each day I feel exhausted all day, no energy. I called my pharmacist today & he said need to go back on 150’s until my body gets used to. But he said not to cut the 300’s in half. Getting new script Monday. I was so pleased that first week now I’m back in the dumps, but see light at end of tunnel!
I’m on the same—150mg of Wellbutrin. Have been for about 3 months and don’t feel great—I feel just monotone. Although I feel more easily quick to anger—which is not me. I am wondering if I need to up my dosage? I would like to have more “umph” and actual want to get up and out of bed, more motivation to want to do more...
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.